# SDR XGN2007F00023

- Difficulty date: July 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712ACA
- Part serial: 4123901
- Condition: Cracked
- Location: Nr 2
- Part time: 611 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REV 3, E SERIES, CYL ASSY 611.9 SINCE NEW.  CRACKED ON TOP OF CYLINDER BEHIND FUEL INJECTOR BETWEEN THE FIRST AND THIRD FIN.  COMPRESSION CHECK WITH SOAPY WATER REVEALED CRACK CAN NOT SEE WITH THE NAKED EYE.  (K)
